Deep search:Searching for "hilbert space" in 'ABSTRACT and KEYWORDGot 2 items.
index Title
1Precise asymptotics in the law of the logarithm for random fields in Hilbert space
Author(s):FU Ke-ang, ZHANG Li-xin  Clicked:3558  Download:1403  Cited:0  <Full Text>
Journal of Zhejiang University Science A  2007 Vol.8 No.4 P.651~659  DOI:10.1631/jzus.2007.A0651
2Image-based 3D model retrieval using manifold learning
Author(s):Pan-pan Mu, San-yuan Zhang, Yin Zh...  Clicked:2043  Download:1235  Cited:0  <Full Text>
Frontiers of Information Technology & Electronic Engineering  2018 Vol.19 No.11 P.1397-1408  DOI:10.1631/FITEE.1601764
Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - Journal of Zhejiang University-SCIENCE